Is it safe to start Antiretroviral?
Dec 24, 2005
I am 23 years old. I am infected with HIV since February 1998. Till today I have never taken any antiretrovirals to treat myself...but last year I searched some Vitamin Supplements and got a positive result with (Viusid). But as I was not able to afford the Medicine..I ordered it for only one month to see the results it can give. I was suprised as it gave a very good progress to me..but this medicine has to be taken regularly for a minimum of three months and as long as u can take. Now I have heard that Cipla has dropped its 3 Drug Comb. to about 25$ per month and I am scared to take the medications as I have read that any person taking regular antiret. cannot discontinue in between...I don't know the reason. So kindly please guide me to the process of starting this medication or should I do arrangements to get any other cheap Immune Booster so that I can live a longer and healthier life. My whole family is dependent on me for living. This site has been a great help for me..so best of luck for the future upcomings.
Response from Dr. Holodniy
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can AIDS Be Transmitted Through Blowjob From A Prostitute?
- Pain In Balls After Anal Sex Sign Of HIV AIDS
- How Long Do You Have To Wait To Have Sex After Using Premarin Vaginal Cream?
- Are Night Sweats A Sign Of Hiv Infection?
- Can Anabolic Steroid Affect Hiv Results?
- Can Mouth Kissing Transmit Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.